# SDR HEEA084301

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 2,480 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Caliper
- Part number: 407340302101
- Part serial: 280
- Condition: Worn
- Location: Rotor Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTOR BRAKE CALIPER WORN AND WEAK.
